Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INSPIRE MODEL 3028 IPG
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
INSPIRE MEDICAL SYSTEMS INSPIRE MODEL 3028 IPG
Model Number
3028
Medical Device Problem Code
Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Abscess (1690)
Date of Event
02/01/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Capa remediation.
Event or Problem Description
Suture abscess which was treated with 7 days of antibiotics.No addition intervention needed.
New Search
Submit an Adverse Event Report
Brand Name
INSPIRE MODEL 3028 IPG
Common Device Name
INSPIRE MODEL 3028 IPG
Manufacturer
(Section D)
INSPIRE MEDICAL SYSTEMS
5500 wayzata blvd.
suite 1600
golden valley MN 55416
MDR Report Key
8790167
Report Number
3007666314-2019-00060
Device Sequence Number
1999699
Product Code
MNQ
UDI-Device Identifier
10855728005366
UDI-Public
10855728005366
Combination Product (Y/N)
Y
Initial Reporter State
MN
Initial Reporter Country
US
PMA/510(K) Number
P130008
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2017
Reporter Type
Manufacturer
Report Source
health professional,study
Initial Reporter Occupation
Physician
Type of Report
Initial
Report Date
(Section B)
07/15/2019
Report Date
(Section F)
01/01/2005
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
3028
Device Catalogue Number
900-007-001
Was the Report Sent to FDA?
Yes
Date Report to Manufacturer
01/10/2005
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
03/28/2019
Initial Report FDA Received Date
07/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other; Required Intervention;
Date Report Sent to FDA
01/01/2005